New variable separation solutions of two-dimensional Burgers system


Gurefe Y., MISIRLI E.

APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.22, pp.9189-9197, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 217 Issue: 22
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.157
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.9189-9197

Abstract

In this paper, with the help of (G/G')-expansion method, we obtain some exact solutions of the Riccati equation. Based on the Riccati equation and its exact solutions, we find some variable separation solutions with two arbitrary functions of two-dimensional Burgers system. As some special examples, these exact solutions can be reduced to variable separation solutions in kink solution, soliton solution, periodic solution and rational function solution forms. (C) 2011 Elsevier Inc. All rights reserved.